RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2007, Volume 346, Pages 103–118 (Mi znsl90)  

This article is cited in 9 scientific papers (total in 9 papers)

Improving Chistyakov's bounds for the Perron root of a nonnegative matrix

L. Yu. Kolotilina

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: The paper presents new two-sided bounds for the Perron root of a block-partitioned nonnegative matrix, improving Chistyakov's bounds. The equality cases are analyzed. As an application, new conditions sufficient for a complex matrix to be a nonsingular $H$-matrix are obtained.

Full text: PDF file (211 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 150:2, 1973–1981

Bibliographic databases:

UDC: 512.643
Received: 19.11.2007

Citation: L. Yu. Kolotilina, “Improving Chistyakov's bounds for the Perron root of a nonnegative matrix”, Computational methods and algorithms. Part XX, Zap. Nauchn. Sem. POMI, 346, POMI, St. Petersburg, 2007, 103–118; J. Math. Sci. (N. Y.), 150:2 (2008), 1973–1981

Citation in format AMSBIB
\Bibitem{Kol07}
\by L.~Yu.~Kolotilina
\paper Improving Chistyakov's bounds for
the Perron root of a nonnegative matrix
\inbook Computational methods and algorithms. Part~XX
\serial Zap. Nauchn. Sem. POMI
\yr 2007
\vol 346
\pages 103--118
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl90}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2469443}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2008
\vol 150
\issue 2
\pages 1973--1981
\crossref{https://doi.org/10.1007/s10958-008-0112-2}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-41149103494}


Linking options:
  • http://mi.mathnet.ru/eng/znsl90
  • http://mi.mathnet.ru/eng/znsl/v346/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. L. Yu. Kolotilina, “Erratum to “Improving Chistyakov's bounds for the Perron root of a nonnegative matrix””, J. Math. Sci. (N. Y.), 157:5 (2009), 730–730  mathnet  crossref  zmath
    2. L. Yu. Kolotilina, “Bounds for the inverses of $PM$- and $PH$-matrices”, J. Math. Sci. (N. Y.), 165:5 (2010), 537–555  mathnet  crossref
    3. L. Yu. Kolotilina, “Diagonal dominance characterization of $PM$- and $PH$-matrices”, J. Math. Sci. (N. Y.), 165:5 (2010), 556–561  mathnet  crossref
    4. Kolotilina L.Yu., “Bounds for the infinity norm of the inverse for certain M- and H-matrices”, Linear Algebra Appl, 430:2–3 (2009), 692–702  crossref  mathscinet  zmath  isi  elib  scopus
    5. L. Yu. Kolotilina, “Bounds for the extreme eigenvalues of the Laplacian and signless Laplacian of a graph”, J. Math. Sci. (N. Y.), 182:6 (2012), 803–813  mathnet  crossref  mathscinet
    6. L. Yu. Kolotilina, “Bounds for the largest two eigenvalues of the signless Laplacian”, J. Math. Sci. (N. Y.), 199:4 (2014), 448–455  mathnet  crossref
    7. L. Yu. Kolotilina, “Some characterizations of Nekrasov and $S$-Nekrasov matrices”, J. Math. Sci. (N. Y.), 207:5 (2015), 767–775  mathnet  crossref
    8. L. Yu. Kolotilina, “New subclasses of the class of $\mathcal H$-matrices and related bounds for the inverses”, J. Math. Sci. (N. Y.), 224:6 (2017), 911–925  mathnet  crossref  mathscinet
    9. L. Yu. Kolotilina, “On block generalizations of $\mathcal H$-matrices”, J. Math. Sci. (N. Y.), 224:6 (2017), 926–936  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:181
    Full text:50
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019